# SDR SWAA2021050515442

- Difficulty date: September 11, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,859 hours, 11,584 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED / R&R RH HORIZONTAL STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31INSP 43450
